# SDR DL72S950533

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516221100
- Condition: Worn
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON A B727 NR 5 L/E SLAT, A HOLE WAS FOUND TO BE ELONGATED UNDER WHERE THE FENCE IS MOUNTED.  IN ADDITION, THE OUTER SKIN WAS FOUND TO BE WORN AT THE SAME LOCATION.  AN EXTERNAL DOUBLER WAS INSTALLED PER THE M/M 57-54-00 PG 817.
